# SDR IPXA201908145584

- Difficulty date: July 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 16,827 hours, 10,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53611513224
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREW ENTRY DOOR CUTOUT FAIL SAFE RING EXTERNAL SKIN CHAFE AT UPPER AFT CORNER.  REPAIRED MAIN CABIN CREW ENTRY DOOR CUTOUT FAIL SAFE RING EXTERNAL SKIN IAW EO A300-5330-73446-A AND EA 300-5330-01-A7849 IR. (MINOR)
